# SDR 2A6D20230510001

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N3831
- Make and model: Snias AS350B3
- Aircraft serial: 3947
- Aircraft time: 7,732 hours, 19,280 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,486 hours, 10,059 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Deck Plate
- Part number: 350A21123921
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 7,732 hours, 19,280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING WAS DISCOVERED IN 2 PLACES ON THE ENGINE DECK (AIRBUS PN 350A21-1239.21)           JUST NEAR THE SCUPPER DRAIN HOLE.  THE FIRST DAMAGE AREA IS APPROXIMATELY 0.300” LONG, 0.275”WIDE, AND 0.015” DEEP AT THE DEEPEST POINT. THE SECOND DAMAGE AREA IS APPROXIMATELY 0.250” LONG, 0.200”WIDE, AND 0.012” DEEP AT THE DEEPEST POINT.
